# SDR CALA2024070801974

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 95,844 hours, 20,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 411N314159
- Condition: Cracked
- Location: Aft Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STRUCTURE THAT ATTACHES CEILING PANEL RH SIDE OF AFT GALL EY AREA.    REMOVED AND REPLACED SUPPORT CHANNEL IAW B757-200 SRM 51-40-02.  TREATED AND PRIMED SUPPORT CHANNEL IAW SRM 51-20-01.
